ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 52, 2020 巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v37.i8.30
pages 26-33

Solving the Problem of Linear Programming on the Basis of Multiplex Approach

Mikhail M. Lychak
Institute of Space Research of National Academy of Sciences of Ukraine and National Space Agency of Ukraine, Kyiv, Ukraine
Vladimir N. Shevchenko
Institute of Space Research of National Academy of Sciences of Ukraine and National Space Agency of Ukraine, Kyiv, Ukraine
Nina P. Tsaruk
Institute of Space Research of National Academy of Sciences of Ukraine and National Space Agency of Ukraine, Kiev, Ukraine

要約

A technique of solving linear programming (LP) problem on a set of arguments is suggested. The set is prescribed by a system of linear inequalities. The technique uses construction of a finite sequence of simplified estimates in the form of cones by goal-oriented adjunction and rejection of corresponding half-spaces. An iterative algorithm of enumerating of constraints, which are adjuncted, is substantiated and derived. A new software module for solving LP problem in MATLAB environment is created. Its comparison with a standard MATLAB function (linprog) demonstrated significant advantages both in quick-action (not less, than eight times faster) and in possibility of solving large-dimension LP problems (more, than one hundred variables).


Articles with similar content:

Convergence of Extragradient Algorithm with Monotone Step Size Strategy for Variational Inequalities and Operator Equations
Journal of Automation and Information Sciences, Vol.51, 2019, issue 6
Dmitriy A. Nomirovskii, Sergey V. Denisov, Bogdan V. Rublyov , Vladimir V. Semenov
Interval Stability of a Nonlinear Control System with a Small Delay
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Denis Ya. Khusainov, Evgeniy O. Tsytritskiy
Optimization of the Process of Vibrations of a Beam
Journal of Automation and Information Sciences, Vol.49, 2017, issue 1
Miroslav M. Kopets
Optimal System Control Described by a Pseudohyperbolic Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.34, 2002, issue 9
Ivan V. Sergienko, Vasiliy S. Deineka
Linear Regression Analysis of a Small Sample of Fuzzy Input Data
Journal of Automation and Information Sciences, Vol.44, 2012, issue 7
Oksana V. Seraya , Dmitriy A. Demin